# SDR IPXA2025071027826

- Difficulty date: June 20, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 34,953 hours, 21,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET INTERNAL ACCESED FROM 311 SHOWS SIGNS OF ADVANCED CORROSION AND DELAMINATION AROUND NUTPLATES AND AREA WHERE DUCT ATTACHES TO FUSLAGE ON ALL SIDE.  REMOVED UPPER AND LOWER NUT PLATE SUPPORT ANGLE AT APU INLET INTERNAL IAW SRM 51-40-02-G-0.  FABBRICATED REPLACEMENT ANGLES IAW BOEING DWG. # 148N3152.  R & R SUPPORT ANGLE AND STRAP IAW DWG 148N3152, 148N3141, AND 148N3138 IAW SRM.
